RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1986, Volume 68, Number 3, Pages 350–359 (Mi tmf5188)  

This article is cited in 1 scientific paper (total in 1 paper)

On the motion of solitons in discrete molecular chains

A. A. Vakhnenko, Yu. B. Gaididei


Abstract: A perturbation theory for solitons is developed using the Ablowitz–Ladik equation as unperturbed equation. The soliton dynamics in a discrete molecular chain is studied in the framework of this theory. It is shown that the motion of the center of mass of the soliton is equivalent to the motion of a certain effective particle in a periodic potential with period equal to the lattice constant. Criteria for finite and infinite motions are found. The frequency of oscillations of the soliton in the potential well is calculated. The correction to the soliton mass associated with allowance for the discrete nature of the chain is found.

Full text: PDF file (885 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1986, 68:3, 873–880

Bibliographic databases:

Received: 11.06.1985

Citation: A. A. Vakhnenko, Yu. B. Gaididei, “On the motion of solitons in discrete molecular chains”, TMF, 68:3 (1986), 350–359; Theoret. and Math. Phys., 68:3 (1986), 873–880

Citation in format AMSBIB
\Bibitem{VakGai86}
\by A.~A.~Vakhnenko, Yu.~B.~Gaididei
\paper On the motion of solitons in discrete molecular chains
\jour TMF
\yr 1986
\vol 68
\issue 3
\pages 350--359
\mathnet{http://mi.mathnet.ru/tmf5188}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=871059}
\transl
\jour Theoret. and Math. Phys.
\yr 1986
\vol 68
\issue 3
\pages 873--880
\crossref{https://doi.org/10.1007/BF01019387}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1986G881200003}


Linking options:
  • http://mi.mathnet.ru/eng/tmf5188
  • http://mi.mathnet.ru/eng/tmf/v68/i3/p350

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Zhang D.-J., Chen Sh.-T., “Symmetries for the Ablowitz-Ladik Hierarchy: Part II. Integrable Discrete Nonlinear Schrodinger Equations and Discrete AKNS Hierarchy”, Stud Appl Math, 125:4 (2010), 419–443  crossref  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:259
    Full text:91
    References:48
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019